American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Alex Clark and Steven Hurder. Homogeneous matchbox manifolds. Trans. Amer. Math. Soc. 365 (2013) 3151-3191.
Abstract, references, and article information   
View Article: PDF

[2] Janusz R. Prajs. Semi-terminal continua in Kelley spaces. Trans. Amer. Math. Soc. 363 (2011) 2803-2820. MR 2775787.
Abstract, references, and article information   
View Article: PDF

[3] Krzysztof Krupinski. Some model theory of Polish structures. Trans. Amer. Math. Soc. 362 (2010) 3499-3533. MR 2601598.
Abstract, references, and article information   
View Article: PDF

[4] Janusz R. Prajs and Keith Whittington. Filament sets, aposyndesis, and the decomposition theorem of Jones. Trans. Amer. Math. Soc. 359 (2007) 5991-6000. MR 2336313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Trevor Irwin and Slawomir Solecki. Projective Fraïssé limits and the pseudo-arc. Trans. Amer. Math. Soc. 358 (2006) 3077-3096. MR 2216259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Riccardo Camerlo, Udayan B. Darji and Alberto Marcone. Classification problems in continuum theory. Trans. Amer. Math. Soc. 357 (2005) 4301-4328. MR 2156712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robbert Fokkink and Lex Oversteegen. Homogeneous weak solenoids. Trans. Amer. Math. Soc. 354 (2002) 3743-3755. MR 1911519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roman Pol and Miroslawa Renska. On the dimensional structure of hereditarily indecomposable continua. Trans. Amer. Math. Soc. 354 (2002) 2921-2932. MR 1895209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alan Dow and Klaas Pieter Hart. A universal continuum of weight $\aleph$. Trans. Amer. Math. Soc. 353 (2001) 1819-1838. MR 1707489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Piotr Minc. A hereditarily indecomposable tree-like continuum without the fixed point property. Trans. Amer. Math. Soc. 352 (2000) 643-654. MR 1695031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Janusz R. Prajs. A continuous circle of pseudo-arcs filling up the annulus. Trans. Amer. Math. Soc. 352 (2000) 1743-1757. MR 1608498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Piotr Minc. A Weakly Chainable Tree-Like Continuum without the Fixed Point Property. Trans. Amer. Math. Soc. 351 (1999) 1109-1121. MR 1451610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Charles L. Hagopian. The fixed-point property for simply connected plane continua. Trans. Amer. Math. Soc. 348 (1996) 4525-4548. MR 1344207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Piotr Minc. A Periodic Point Free Homeomorphism of a Tree-Like Continuum. Trans. Amer. Math. Soc. 348 (1996) 1487-1519. MR 1321584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Judy A. Kennedy and James A. Yorke. Pseudocircles in dynamical systems . Trans. Amer. Math. Soc. 343 (1994) 349-366. MR 1187029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Piotr Minc. An atriodic simple-$4$-od-like continuum which is not simple-triod-like . Trans. Amer. Math. Soc. 338 (1993) 537-552. MR 1197564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Karen Villarreal. Fibered products of homogeneous continua . Trans. Amer. Math. Soc. 338 (1993) 933-939. MR 1176510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Piotr Minc and W. R. R. Transue. Accessible points of hereditarily decomposable chainable continua . Trans. Amer. Math. Soc. 332 (1992) 711-727. MR 1073777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Cauty. L'espace des arcs d'une surface . Trans. Amer. Math. Soc. 332 (1992) 193-209. MR 1044960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert Cauty. L'espace des pseudo-arcs d'une surface . Trans. Amer. Math. Soc. 331 (1992) 247-263. MR 1040259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jo Heath. $2$-to-$1$ maps on hereditarily indecomposable continua . Trans. Amer. Math. Soc. 328 (1991) 433-444. MR 1028310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Judy Kennedy. A transitive homeomorphism on the pseudoarc which is semiconjugate to the tent map . Trans. Amer. Math. Soc. 326 (1991) 773-793. MR 1010412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jo W. Heath. There is no exactly $k$-to-$1$ function from any continuum onto $[0,1]$, or any dendrite, with only finitely many discontinuities . Trans. Amer. Math. Soc. 306 (1988) 293-305. MR 927692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Juan A. Toledo. Inducible periodic homeomorphisms of tree-like continua . Trans. Amer. Math. Soc. 282 (1984) 77-108. MR 728704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Lawrence Fearnley. Classification of all hereditarily indecomposable circularly chainable continua . Trans. Amer. Math. Soc. 168 (1972) 387-401. MR 0296903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Leland E. Rogers. Concerning $n$-mutual aposyndesis in products of continua . Trans. Amer. Math. Soc. 162 (1971) 239-251. MR 0293599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] V. W. Adkisson. Plane Peanian continua with unique maps on the sphere and in the plane . Trans. Amer. Math. Soc. 44 (1938) 58-67. MR 1501962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] O. H. Hamilton. Fixed points under transformations of continua which are not connected im Kleinen . Trans. Amer. Math. Soc. 44 (1938) 18-24. MR 1501958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. L. Moore. Concerning essential continua of condensation . Trans. Amer. Math. Soc. 42 (1937) 41-52. MR 1501913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] F. Burton Jones. Concerning certain topologically flat spaces . Trans. Amer. Math. Soc. 42 (1937) 53-93. MR 1501914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2